RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smale, Steve

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:2257
Abstract pages:6257
Full texts:3535
References:184
Professor
E-mail:
Website: http://math.berkeley.edu/~smale/

http://www.mathnet.ru/eng/person24381
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/163805

Publications in Math-Net.Ru
2007
1. S. Smale, “A structurally stable differentiable homeomorphism with an infinite number of periodic points”, Nelin. Dinam., 3:4 (2007),  445–446  mathnet
2000
2. S. Smale, “О проблемах вычислительной сложности”, Mat. Pros., Ser. 3, 4 (2000),  115–119  mathnet
1972
3. S. Smale, “Global analysis and economics. I. Pareto optimum and a generalization of Morse theory”, Uspekhi Mat. Nauk, 27:3(165) (1972),  177–187  mathnet  mathscinet  zmath
4. S. Smale, “Topology and mechanics”, Uspekhi Mat. Nauk, 27:2(164) (1972),  77–133  mathnet  mathscinet  zmath
1970
5. S. Smale, “Differentiable dynamical systems”, Uspekhi Mat. Nauk, 25:1(151) (1970),  113–185  mathnet  mathscinet
1969
6. S. Smale, “Global stability questions in dynamical systems”, Matematika, 13:2 (1969),  170–174  mathnet
7. S. Smale, “The $\Omega$-stability theorem”, Matematika, 13:2 (1969),  161–169  mathnet
8. R. Abraham, S. Smale, “Nongenericity of $\Omega$-stability”, Matematika, 13:2 (1969),  156–160  mathnet; 5–8
9. J. Palis, S. Smale, “Structural Stability Theorems”, Matematika, 13:2 (1969),  145–155  mathnet
1967
10. S. Smale, “Structurally stable systems are not dense”, Matematika, 11:4 (1967),  107–112  mathnet  mathscinet  zmath; Amer. J. Math., 88 (1966), 491–496
11. S. Smale, “Diffeomorphisms with many periodic points”, Matematika, 11:4 (1967),  88–106  mathnet  mathscinet  zmath; Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), 1965, 63–80
12. S. Smale, “Morse inequalities for a dynamical system”, Matematika, 11:4 (1967),  79–87  mathnet  mathscinet  zmath; Bull. Amer. Math. Soc., 66 (1960), 43–49
13. S. Smale, “Dynamical systems and the topological conjugacy problem for diffeomorphisms”, Matematika, 11:4 (1967),  69–78  mathnet  mathscinet; Proc. Internat. Congr. Mathematicians, 1963, 490–496
1964
14. S. Smale, “On the structure of manifolds”, Matematika, 8:4 (1964),  95–108  mathnet  mathscinet  zmath; Amer. J. Math., 84 (1962), 387–399
15. S. Smale, “A survey of some recent results in differential topology”, Uspekhi Mat. Nauk, 19:1(115) (1964),  125–138  mathnet  mathscinet
1962
16. S. Smale, “Generalized Poincaré's conjecture in dimensions greater than four”, Matematika, 6:3 (1962),  139–155  mathnet  mathscinet  zmath; Ann. of Math., 74:2 (1961), 391–406

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020